×

zbMATH — the first resource for mathematics

On \(L\)-fuzzy ideals in semirings. II. (English) Zbl 0954.16033
[For part I see the preceding review Zbl 0954.16032.]
Summary: The authors study some properties of \(L\)-fuzzy left (right) ideals of a semiring \(R\) related to level left (right) ideals.

MSC:
16Y60 Semirings
16D25 Ideals in associative algebras
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] P. J. Allen: A fundamental theorem of homomorphisms for semirings. Proc. Amer. Math. Soc. 21 (1969), 412-416. · Zbl 0197.02902
[2] Y. B. Jun, J. Neggers and H. S. Kim: On \(L\)-fuzzy ideals in semirings I. Czechoslovak Math. J. 48(123) (1998), 669-675. · Zbl 0954.16032
[3] Y. B. Jun, J. Neggers and H. S. Kim: Normal \(L\)-fuzzy ideals in semirings. Fuzzy Sets and Sys. 82 (1996), 383-386. · Zbl 0878.16023
[4] J. Y. Kim, Y. B. Jun and H. S. Kim: \(BCK\)-algebras inherited from the posets. Math. Japonica 45 (1997), 119-123. · Zbl 0864.06011
[5] H. S. Kim: On quotient semiring and extension of quotient halfring. Comm. Korean Math. Soc. 4 (1988), 17-22. · Zbl 1273.16051
[6] N. Kuroki: Fuzzy bi-ideals in semigroups. Comment. Math. Univ. St. Pauli. 28 (1979), 17-21. · Zbl 0428.20041
[7] Wang-Jin Liu: Operation on fuzzy ideals. Fuzzy Sets and Systems 8 (1983), 41-43. · Zbl 0522.06013
[8] R. G. McLean and H. Kummer: Fuzzy ideals in semigroups. Fuzzy Sets and Systems 48 (1992), 137-140. · Zbl 0768.20028
[9] A. Rosenfeld: Fuzzy groups. J. Math. Anal. Appl. 35 (1971), 512-517. · Zbl 0194.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.